# SDR REXA2016110102169

- Difficulty date: November 1, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 21,920 hours, 14,145 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: CC670103392
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 642BZ HAS CORROSION ON THE BOTTOM OF THE PANEL.  RECEIVED NEW TIRE BURST PANEL 642BZ.  LOCATED & DRILLED HOLES IAW SRM 51-40-11-001-001-A01.
